# SDR 97ZZZM458

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Condition: Cracked
- Location: Bs 47.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HYD BAY AT FRAME 29 BULKHEAD, THE TWO MOST OUTBOARD STIFFENERS LEFT AND RIGHT WERE FOUND TO HAVE CRACKED DOUBLERS AT BOTTOM BOLT HOLE.  THESE STIFFENERS ARE NOT COVERED IN EO E95/003/653, STATION 47.20 LT/RT, END OF CRACKS MARKED WITH GREASE PENCIL.  REPLACED LT AND RT FRAME 29 DOUBLERS AT STIFFENER STATION 47.20 IAW BAE STRUCTURAL REPAIR MANUAL AND AVRO FAX NR DJR/RJ1201-96.
